# SDR GLBA20090715G

- Difficulty date: July 15, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 25,637 hours, 27,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 12021299501
- Part serial: 1203544291
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MX RT UPPER FWD EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MX REMOVED AND REPLACED THE RT UPPER FWD EMERGENCY LIGHT ASSEMBLY IAW MM 33-52-01. OPS CHECK WAS GOOD.
